Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Redness On The Face After Using Silver Nitrate Cream?

I received a topical dose of silver nitrate on an abdominal wound 2 weeks ago. Now my face and neck are very red and splotchy and have a burning feeling. Is this a contraindication of silver nitrate and, if so, how do I get rid of these manifestation? Thanks
Fri, 30 Sep 2016
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have symptoms of redness on the face after using Silver Nitrate cream which seems to be due to ignorance as you touched your hands on face. Silver nitrate cream is not to be used on face. I would suggest you to wash face with cold water and apply cold compresses and take anti inflammatory medication. Visit dermatologist once and get it examined and start treatment as per prescription. Avoid touching or pricking face and avoid use of any steroid cream until prescribed.

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Redness On The Face After Using Silver Nitrate Cream?

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you have symptoms of redness on the face after using Silver Nitrate cream which seems to be due to ignorance as you touched your hands on face. Silver nitrate cream is not to be used on face. I would suggest you to wash face with cold water and apply cold compresses and take anti inflammatory medication. Visit dermatologist once and get it examined and start treatment as per prescription. Avoid touching or pricking face and avoid use of any steroid cream until prescribed. Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari